Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonlinear evolution equations and product integration in Banach spaces.


Author: G. F. Webb
Journal: Trans. Amer. Math. Soc. 148 (1970), 273-282
MSC: Primary 47.65; Secondary 34.00
MathSciNet review: 0265992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The method of product integration is used to obtain solutions to the nonlinear evolution equation $ g' = Ag$ where A is a function from a Banach space S to itself and g is a continuously differentiable function from $ [0,\infty )$ to S. The conditions required on A are that A is dissipative on S, the range of $ (e - \varepsilon A) = S$ for all $ \varepsilon \geqq 0$, and A is continuous on S.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.65, 34.00

Retrieve articles in all journals with MSC: 47.65, 34.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0265992-8
PII: S 0002-9947(1970)0265992-8
Keywords: Nonlinear evolution equations, product integration, dissipative mapping, semigroup of nonlinear nonexpansive transformations, infinitesimal generator
Article copyright: © Copyright 1970 American Mathematical Society